New asymptotic formulas for the distribution of left ideals of orders.
Reiner, Irving ; Bushnell, Colin J.
Journal für die reine und angewandte Mathematik, Tome 372 (1986), p. 149-170 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1986-01-01
EUDML-ID : urn:eudml:doc:152797
@article{GDZPPN002203197,
     title = {New asymptotic formulas for the distribution of left ideals of orders.},
     journal = {Journal f\"ur die reine und angewandte Mathematik},
     volume = {372},
     year = {1986},
     pages = {149-170},
     zbl = {0575.12009},
     url = {http://dml.mathdoc.fr/item/GDZPPN002203197}
}
Reiner, Irving; Bushnell, Colin J. New asymptotic formulas for the distribution of left ideals of orders.. Journal für die reine und angewandte Mathematik, Tome 372 (1986) pp. 149-170. http://gdmltest.u-ga.fr/item/GDZPPN002203197/